MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CF0510
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.(b)(6).An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device 31211764 number, and no internal actions related to the malfunction were identified.Failure to detach is a known potential complication, that could cause stretching, separation and/or premature detachment.There are clinical and procedural factors, including aneurysm/vessel characteristics (i.E., tortuous anatomy), device selection, device interaction, and operator technique, that may have contributed to the reported event rather than the design or manufacture of the device.The instructions for use (ifu) contain several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, a competitive microcatheter (mc) was in place an orbit galaxy coil (product code: 640cf0505, lot number: 31204208) was delivered to target site.The coil was packed in the aneurysm and tried to detach, but the coil was unable to detach.The doctor only retracted the coil alone and switched to a second coil, another orbit galaxy (product code: 640cf0510, lot number: 31211764) and tried to detach it, but the second coil was also unable to detach.The doctor only retracted the second coil alone and switched to a third coil to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 24-jun-2026 indicated that a pre-deployment electrical testing was not performed.The same dcb and control cables were not used with the subsequent coils.The coils were attached to the coil delivery systems when removed from the patient.The coils were not stretched or damaged when removed from the patient.There was no procedure prolongation/delay due to the event.

Brand Name
ORBIT GALAXY
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25623086
Report Number3008114965-2026-00897
Device Sequence Number8983836
Product Code HCG
UDI-Device Identifier10886704030294
UDI-Public(01)10886704030294(17)251031(10)31211764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number640CF0510
Device Lot Number31211764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown